# SDR QXEA200602547

- Difficulty date: September 6, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Spring
- Condition: Loose
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - LEFT ELEVATOR SPRING TAB HAS A LOOSE RIVET AT STATION YH32 ON UPPER SKIN.  REPAIRED IAW SRM 51-40-00.
